MathSciNet Relay Station
MathSciNet bibliographic data
MR2472280 34D05 (34D10 34D20)
Sugie, Jitsuro Convergence of solutions of time-varying linear systems with integrable forcing term. Bull. Aust. Math. Soc. 78 (2008), no. 3, 445–462.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement